ONCLIVE NEWS NETWORK: ON LOCATION WILL BE LIVE AT ESMO THIS WEEK - STAY TUNED FOR MORE INFORMATION!

Dr. Jain on Increased Lymphocytosis Following Treatment With a B-Cell Receptor Inhibitor

Nitin Jain, MD
Published: Wednesday, Nov 05, 2014



Nitin Jain, MD, assistant professor, Department of Leukemia, The University of Texas MD Anderson Cancer Center, discusses lymphocytosis following treatment with a B-cell receptor inhibitor for patients with chronic lymphocytic leukemia.

The initial pattern of response following treatment with a b-cell receptor inhibitor is rapid reduction in lymphadenopathy associated with increased lymphocytosis. When patients start idelalisib and this reaction occurs, a treating oncologist should not regard this as progression — it may take 6-9 months for the white blood cell count to normalize.

<<< View more from the 2014 Chemotherapy Foundation Symposium



Nitin Jain, MD, assistant professor, Department of Leukemia, The University of Texas MD Anderson Cancer Center, discusses lymphocytosis following treatment with a B-cell receptor inhibitor for patients with chronic lymphocytic leukemia.

The initial pattern of response following treatment with a b-cell receptor inhibitor is rapid reduction in lymphadenopathy associated with increased lymphocytosis. When patients start idelalisib and this reaction occurs, a treating oncologist should not regard this as progression — it may take 6-9 months for the white blood cell count to normalize.

<<< View more from the 2014 Chemotherapy Foundation Symposium


View Conference Coverage
Online CME Activities
TitleExpiration DateCME Credits
Publication Bottom Border
Border Publication
x